# SDR DXTA2023012378970

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0058
- Aircraft time: 6,011 hours, 3,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGNS 2 ON AFT BULKHEAD ABOVE SEAT 7 AND ON FRONT FASCIA OF TOILET DO NOT ILLUMINATE WHEN EMERGENCY LIGHTING IS SELECTED TO ARM POSITION.  COMPLIED WITH TC-FLT-33-1001-JIC.  NO DEFECTS NOTED AT THIS TIME. OPS CHECKED GOOD.
